A formulation of the Jacobi coefficients clj(a,b)via Bell polynomials

Day, Stuart and Taheri, Ali (2017) A formulation of the Jacobi coefficients clj(a,b)via Bell polynomials. Advances in Operator Theory, 2 (4). pp. 506-515. ISSN 2538-225X

[img] PDF - Published Version
Available under License Creative Commons Attribution-Non-Commercial.

Download (315kB)


The Jacobi polynomials ( , ) are deeply intertwined with the Laplacian on compact rank one symmetric spaces. They represent the spherical or zonal functions and as such constitute the main ingredients in describing the spectral measures and spectral projections associated with the Laplacian on these spaces. In this note we strengthen this connection by showing that a set of spectral and geometric quantities associated with Jacobi operator fully describe the Maclaurin coefficients associated with the heat and other related Schwartzian kernels and present an explicit formulation of these quantities using the Bell polynomials.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Billy Wichaidit
Date Deposited: 01 Nov 2017 15:31
Last Modified: 08 Mar 2019 13:59
URI: http://srodev.sussex.ac.uk/id/eprint/70844

View download statistics for this item

📧 Request an update